MathSciNet Relay Station
MathSciNet bibliographic data
MR1631115 58K70 (37G40 58K40)
Furter, Jacques-Elie; Sitta, Angela Maria; Stewart, Ian Algebraic path formulation for equivariant bifurcation problems. Math. Proc. Cambridge Philos. Soc. 124 (1998), no. 2, 275–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement